I am 8 weeks pregnant. I got Mifegest kit as I want to discontinue the pregnancy. After taking the first pill today afternoon I would be taking next two pills after 48 hours orally. So, when should I take another two pills? Should I take it orally or vaginally? As bleeding is expected after taking two pills, how should I take the next two pills vaginally? Would it be less effective if I take the third dose orally and not vaginally?
Welcome to icliniq.com.
Using oral medications after seven weeks of pregnancy may lead to heavy bleeding. Please ensure that you can attend a hospital with blood bank facility in your easy reach if any mishap of such kind happens.
The Misoprostol tablets 200 mcg into four tablets should be inserted high inside the vagina after 48 hours of tablet Mifepristone intake. In case, you already start bleeding after Mifepristone (occurs in 30% of cases) ingestion, take two tablets on the third day morning (ie, around 36 hours) and two tablets in the evening. Please take pill Zofer (Ondansetron) before taking the Misoprostol tablets orally, as it may induce vomiting and waste the medicine.
The bleeding may stay for 10-14 days.
Query: Hello doctor, I have a 9 months old baby whose birth was by C-section. Now again I think I am pregnant and missed my period for 10 days. I checked with prega news and found 2 light pink lines which I thought to be positive. We do not want to have the second baby now. Then I took abortion pills and ... Read Full »
Query: Hi doctor, I am 25 years old and unmarried. My last period was a month back. After that, I had unprotected intercourse. This month I missed my periods and found positive results on the test kit twice. I took Mifegest kit's Mifepristone tablet yesterday night at 8.30 PM. After that, today morning I ... Read Full »
Query: Hello doctor, I had an abortion by a gynecologist few months back. She gave me some tablets and inserted something in my vagina. I had heavy thick bleeding, which reduced after two days. But, I did not go to meet the gynecologist after seven days. Will that cause any problems? I am having regular p... Read Full »
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now